gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces

Alejandro J. Castro, Jorge J. Betancor, Jezabel Curbelo, Juan Carlos Fariña, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3804-3856
JournalJournal of Functional Analysis
Volume263
Publication statusPublished - 2012

Cite this

Castro, A. J., Betancor, J. J., Curbelo, J., Fariña, J. C., & Rodríguez-Mesa, L. (2012). gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces. Journal of Functional Analysis, 263, 3804-3856.

gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces. / Castro, Alejandro J.; Betancor, Jorge J.; Curbelo, Jezabel; Fariña, Juan Carlos; Rodríguez-Mesa, Lourdes.

In: Journal of Functional Analysis, Vol. 263, 2012, p. 3804-3856.

Research output: Contribution to journalArticle

Castro, AJ, Betancor, JJ, Curbelo, J, Fariña, JC & Rodríguez-Mesa, L 2012, 'gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces', Journal of Functional Analysis, vol. 263, pp. 3804-3856.
Castro, Alejandro J. ; Betancor, Jorge J. ; Curbelo, Jezabel ; Fariña, Juan Carlos ; Rodríguez-Mesa, Lourdes. / gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces. In: Journal of Functional Analysis. 2012 ; Vol. 263. pp. 3804-3856.
@article{5cd4cf00f6f04dd2b8d35a72993c86cf,
title = "gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Jezabel Curbelo and Fari{\~n}a, {Juan Carlos} and Lourdes Rodr{\'i}guez-Mesa",
year = "2012",
language = "English",
volume = "263",
pages = "3804--3856",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - gamma-radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Curbelo, Jezabel

AU - Fariña, Juan Carlos

AU - Rodríguez-Mesa, Lourdes

PY - 2012

Y1 - 2012

M3 - Article

VL - 263

SP - 3804

EP - 3856

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

ER -